# SDR HEEA077857

- Difficulty date: February 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A793
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD WORN. BLADE CORRODED. FILLER MISSING. NEED PAINTING.
